# SDR AALA202009219013

- Difficulty date: September 20, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 23,489 hours, 4,775 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 1943
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CHILLER IN FIRST CLASS GALLEY PUTS OUT ELECTRICAL ODOR WHEN TURNED ON.  REPLACED FORWARD GALLEY CHILLER, PER AMM 25-34-51.
